Chronic hepatitis C therapy: A rare complication revisited

Mohammed E yad Yaseen Alsabbagh, Naseem Eisa, Abdul H amid Alraiyes, M. Chadi Alraies

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The combined regimen of peg-interferon a2a plus ribavirin along with protease inhibitors (boceprevir or telaprevir) is considered as a very portent and effective therapy for hepatitis C infections. However, this combined therapy has been associated with a side effect that can make the course of the disease more complicated. In this case, a 50-year-old man developed insulin-dependent diabetes soon after initiating triple hepatitis C therapy. The treatment had to be stopped and the course of his hepatitis C infection has been challenged with this rare side effect.

Original languageEnglish (US)
Article number200514
JournalBMJ case reports
DOIs
StatePublished - Jul 26 2013

Fingerprint Dive into the research topics of 'Chronic hepatitis C therapy: A rare complication revisited'. Together they form a unique fingerprint.

  • Cite this

    Alsabbagh, M. E. Y. Y., Eisa, N., Alraiyes, A. H. A., & Alraies, M. C. (2013). Chronic hepatitis C therapy: A rare complication revisited. BMJ case reports, [200514]. https://doi.org/10.1136/bcr-2013-200514